I am currently on 300 mg Serquel and 200 MG Lamictal for Bipolar. Dr just switched out the Serquel for 4.5 MG of Vraylar because it deals with manic dopamine levels as well as depressive, low dopamine levels, and said it is less likely to cause weight gain. Has anyone had any experience with this drug, and if so, is it worth the terrifying experience of switching meds (-when they switched me from Trileptal to Lamictal with improper titrating, I ended up in the psych ward).
I was on Seroquel gained 15-20 lbs. in a short amount of time asked the Dr. to be taken off. He mentioned Vraylar said he only had 2 other patients on it. I was sick of gaining weight but, since I have been on it have lost 10 lbs. and feel no major side effects except tremors. I am on 4.5.
- Lamictal Drug Information
- Seroquel Drug Information
- Dopamine Drug Information
- Vraylar Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2011 • 5 answers
Updated 19 Feb 2018 • 6 answers
Updated 13 Jul 2016 • 2 answers
Updated 2 Aug 2016 • 3 answers
Updated 12 Mar 2018 • 3 answers